# SDR HEEA079130

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,437 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700705
- Part serial: 97081057
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR SYS WON'T PAINT TARGETS.
